# SDR MALA020618

- Difficulty date: October 22, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: 660714263
- Condition: Defective
- Location: Lt Propeller
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT NR 3264, LEFT PROP HEAT FAILS TEST ON GROUND AFTER 1:20.  A/C RETURNED TO GATE.  MAINTENANCE DURING TROUBLESHOOTING NOTED BAD DE-ICE LEAD ON BLADE NR 1.  REMOVED AND REPLACED IAW DOWTY CMM 61-10-39.  OPS CHECK GOOD.
